MAUDE Adverse Event Report: PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. ANES CIRCUIT, PED, 108 IN EXP, 1L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. ANES CIRCUIT, PED, 108 IN EXP, 1L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the b1714xxx anes circuit, ped, 108 in exp, 1l bag was leaking.The product was in the process of being attached to the patient when the damage was found.It was noticed when the tubing was extended and the anesthesia gas began to leak.A new circuit was obtained and used in place of the faulty product.There was no harm but this issue cause a delay of treatment.
 
Additional Manufacturer Narrative
Results of investigation: the suspect device was returned to vyaire medical.The unit was functionally inspected by quality personnel from the assembly area, who performed a leak test on the sample, which failed.It was discovered that the tube part number r5108mexa had a hole, which was causing the leak issue.The root cause was identified and traced back to the operational context that caused or contributed to the event.

Brand Name
ANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque industrial
mexicali,21397
MX 
Manufacturer (Section G)
VYAIRE MEDICAL INC.
510 technology dr
irvine CA 92618
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16554284
Report Number8030673-2023-00303
Device Sequence Number4947819
Product Code CAI
UDI-Device Identifier10190752124004
UDI-Public(01)10190752124004(10)0004223761
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, PED, 108 IN EXP, 1L BAG
Device Catalogue NumberB1714XXX
Device Lot Number0004223761
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown